A Note on the Maximum Probability Property of MLE's in Multiparameter Exponential Families.

H.P. Kirschner

Metrika (1977)

  • Volume: 24, page 209-214
  • ISSN: 0026-1335; 1435-926X/e

How to cite

top

Kirschner, H.P.. "A Note on the Maximum Probability Property of MLE's in Multiparameter Exponential Families.." Metrika 24 (1977): 209-214. <http://eudml.org/doc/175726>.

@article{Kirschner1977,
author = {Kirschner, H.P.},
journal = {Metrika},
pages = {209-214},
title = {A Note on the Maximum Probability Property of MLE's in Multiparameter Exponential Families.},
url = {http://eudml.org/doc/175726},
volume = {24},
year = {1977},
}

TY - JOUR
AU - Kirschner, H.P.
TI - A Note on the Maximum Probability Property of MLE's in Multiparameter Exponential Families.
JO - Metrika
PY - 1977
VL - 24
SP - 209
EP - 214
UR - http://eudml.org/doc/175726
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.